International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2010, Special Issue (2010), Article ID 968186, 13 pages.
The Use of Fractional B-Splines Wavelets in Multiterms Fractional Ordinary Differential Equations
We discuss the existence and uniqueness of the solutions of the nonhomogeneous linear differential equations of arbitrary positive real order by using the fractional B-Splines wavelets and the Mittag-Leffler function. The differential operators are taken in the Riemann-Liouville sense and the initial values are zeros. The scheme of solving the fractional differential equations and the explicit expression of the solution is given in this paper. At last, we show the asymptotic solution of the differential equations of fractional order and corresponding truncated error in theory.
Int. J. Differ. Equ., Volume 2010, Special Issue (2010), Article ID 968186, 13 pages.
Received: 31 July 2009
Revised: 2 November 2009
Accepted: 4 November 2009
First available in Project Euclid: 26 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Huang, X.; Lu, X. The Use of Fractional B-Splines Wavelets in Multiterms Fractional Ordinary Differential Equations. Int. J. Differ. Equ. 2010, Special Issue (2010), Article ID 968186, 13 pages. doi:10.1155/2010/968186. https://projecteuclid.org/euclid.ijde/1485399875